Alert archive / New Jersey / Special Marine Warnings in 2009
Special Marine Warning 39, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 26, 2009, 8:55 PM EDT. It was in force for 81 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2009, 8:55 PM EDT (00:55 UTC)
- Expired
- Jun 26, 2009, 10:16 PM EDT
- In force
- 81 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 59 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.9 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3375 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WHUS51 KPHI 270055
SMWPHI
ANZ451-470-270230-
/O.NEW.KPHI.MA.W.0039.090627T0055Z-090627T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
855 PM EDT FRI JUN 26 2009
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM
OVER ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM OVER ATLANTIC COASTAL WATERS...
INCLUDING BARNEGAT LIGHT REEF...BEACH HAVEN...FORKED RIVER...GARDEN
STATE NORTH REEF...GARDEN STATE SOUTH REEF...HARVEY CEDARS...NORTH
BEACH HAVEN AND SHIP BOTTOM...
* UNTIL 1030 PM EDT
* AT 852 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
FROM 40 NM EAST OF BARNEGAT LIGHT REEF TO 5 NM WEST OF FORKED
RIVER...OR FROM 26 NM SOUTHEAST OF SHARK RIVER REEF TO 5 NM WEST OF
FORKED RIVER...MOVING SOUTHEAST AT 30 KNOTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND NEW JERSEY
AND SOUTHEASTERN PENNSYLVANIA.
&&
LAT...LON 3961 7343 3935 7355 3928 7361 3955 7427
3973 7417 3974 7420 3979 7419 3986 7415
3995 7337
TIME...MOT...LOC 0055Z 296DEG 31KT 3992 7315 3979 7423
$$
MPD1 follow-up statement
000
FZUS71 KPHI 270216
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1016 PM EDT FRI JUN 26 2009
ANZ451-470-270226-
/O.CAN.KPHI.MA.W.0039.000000T0000Z-090627T0230Z/
1016 PM EDT FRI JUN 26 2009
...SPECIAL MARINE WARNING CANCELLED...
THE AFFECTED AREAS WERE...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
INCLUDING BARNEGAT LIGHT REEF...BEACH HAVEN...FORKED RIVER...GARDEN
STATE NORTH REEF...GARDEN STATE SOUTH REEF...HARVEY CEDARS...NORTH
BEACH HAVEN AND SHIP BOTTOM...
LAT...LON 3961 7343 3935 7355 3928 7361 3955 7427
3973 7417 3974 7420 3979 7419 3986 7415
3995 7337
TIME...MOT...LOC 0216Z 296DEG 31KT 3961 7234 3948 7341
$$
MPDWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 26, 3:30 PM EDT, 5 hours 25 minutes earlier.
Area forecast discussion, Jun 26, 3:30 PM EDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 PM EDT FRI JUN 26 2009 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH OUR REGION THIS EVENING, AND MOVE SLIGHTLY OFF THE COAST LATE TONIGHT. WEAK HIGH PRESSURE WILL APPROACH FROM THE WEST SATURDAY AND GENERALLY CONTINUE INTO SUNDAY, BUT A RETURN TO WEAK LOW PRESSURE COULD OCCUR LATER SUNDAY. HOWEVER, MORE UNSETTLED WEATHER IS POSSIBLE FOR MUCH OF THE COMING WEEK AS UPPER LEVEL LOW PRESSURE IS EXPECTED TO APPROACH SLOWLY FROM THE WEST, AND PERIODIC WEATHER DISTURBANCES ARE FORECAST TO MOVE THROUGH THE REGION. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... A COLD FRONT WAS MOVING INTO AN UNSTABLE AND MOIST AIRMASS OVER OUR REGION THIS AFTERNOON. CONVECTION WAS FIRING AT MID AFTERNOON, AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL AREAS UNTIL 10 PM THIS EVENING. THE MAIN THREATS ARE DAMAGING WINDS AND LARGE HAIL, AS CAPES ARE FORECAST TO BE BETWEEN 2000 AND 3000 J/KG, AND LIFTED INDICES ARE FORECAST BETWEEN MINUS 4 AND MINUS 7. THE MOST UNSTABLE AIR APPEARED TO BE OVER OUR SOUTHERN NEW JERSEY ZONES, BUT DEW POINTS HAVE DROPPED OVER MANY AREAS. EVEN SO, AVAILABLE MOISTURE IS NOT LACKING. TEMPERATURES WERE HELD DOWN A BIT THIS AFTERNOON BECAUSE OF THE HIGH CLOUDS FROM EARLIER CONVECTION, BUT INSTABILITY IS RICH REGARDLESS. THE BEST WINDS FROM THE UPPER JET STREAK WILL BE AFFECTING OUR NORTHERN ZONES THROUGH THIS EVENING ALTHOUGH THE DYNAMICS ARE NOT AS GOOD FOR SOUTHERN ZONES, THE THERMODYNAMICS ARE PROBABLY BETTER SOUTH. PERHAPS CELLS WILL BE MORE SCATTERED SOUTH, WITH MORE ORGANZIED ACTIVITY NORTH AND CENTRAL. THE CONVECTION SHOULD WANE BY LATE THIS EVENING, PERHAPS CARRYING ON AT LOWER LEVELS FOR OUR SOUTHEASTERN AREAS NEARER TO THE FRONT AS DIURNAL EFFECTS SUBSIDE. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/... WITH THE UPPER LOW MOVING THROUGH OUR AREA SATURDAY MORNING, AND JUST TO THE EAST WITH A NORTHWEST FLOW SATURDAY AFTERNOON, IT WAS DECIDED TO KEEP IN ISOLATED PRECIPITATION FOR THE DAY, LEAVING THUNDER OUT OF THE FORECAST IN THE MORNING. THEN, NO WEATHER WAS MENTIONED SATURDAY NIGHT AND SUNDAY MORNING, BUT A SLIGHT CHANCE OF CONVECTION WAS KEPT FOR SUNDAY AFTERNOON IN VIEW OF THE NORTHWEST FLOW AND FORECASTER DISCRETION IT SEEMS THERE IS A PROPENSITY FOR A FEW CELLS TO DEVELOP WITH LITTLE PROVOCATION THESE DAYS. TEMPERATURES WERE GENERALLY HANDLED SIMILARLY BY THE MOS GUIDANCE SATURDAY AND SUNDAY, SO THE MAXES AND MINS WERE ACCEPTED WITH ONLY MINOR CHANGES MADE. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... MORE UNSETTLED WEATHER IS EXPECTED, MAINLY IN A DIURNALLY-DRIVEN FASHION, FOR MONDAY ANS TUESDAY. UPPER LEVEL LOW PRESSURE SETTING UP AND CLOSING OFF OVER THE EASTERN GREAT LAKES IS LIKELY TO SEND OCCASIONAL DISTURBANCES THROUGH OUR AREA, AND THEN, AS THE UPPER TROUGH NEARS OUR AREA LATER IN THE WEEK, CONTINUE TO CAUSE AT LEAST SCATTERED SHOWERS. TIMING IS UNCERTAIN, SO DIURNALLY- FAVORED AFTERNOONS AND EVENINGS WERE HIGHLIGHTED AT THIS POINT FOR CONVECTIVE DEVELOPMENT EARLY IN THE WEEK, THEN SHOWERS WERE BROAD- BRUSHED FOR WEDNESDAY THROUGH FRIDAY. GENERALLY, HPC GUIDANCE, INCLUDING TEMPERATURES, WAS FOLLOWED. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE 18Z TAF FORECASTS WILL INDICATE THE POSSIBILITY OF SHOWERS AND TSTMS INTO THE EVENING, THEN A BREAK WITH A RETURN CHANCE OF SHOWERS AROUND MIDNIGHT. VFR CONDITIONS COVERED THE REGION AT 18Z WITH ISOLATED SHOWERS DEVELOPING IN CENTRAL PA AND SOME SCATTERED SHOWERS OVER NRN NJ. THE AREA WITH TSTMS WAS CONFINED TO NY STATE AND EXTREME NRN PA. ALTHOUGH I CANNOT RULE OUT A POP UP SHOWER OR TSTMS AT ANYTIME THIS AFTN/EVENING DUE TO THE UNSTABLE AIR IN PLACE. HOWEVER, THE BEST TIME FOR SHOWERS AND TSTMS IS MID AFTN AT ABE/RDG AND LATE AFTN AND EARLY THIS EVENING FARTHER SOUTH. COVERAGE OF SHOWERS AND TSTMS IS EXPECTED TO BE GREATER AROUND ABE/RDG THAN FARTHER TO THE SOUTH. THE FORECAST AND TIMING OF THE AFTN/EVENING TSTMS IS BASED ON AN UPPER SHORT WAVE AS DEPICTED BY THE NAM. THERE SHOULD BE A LULL IN ANY CONVECTIVE ACTIVITY FOR A FEW HOURS DURING THE EVENING, BEFORE THE THREAT OF SHOWERS RETURNS AS A COLD FRONT MOVES THROUGH FROM THE NORTHWEST. IF WE HAVE ANY LEFTOVER UNSTABLE AIR IN PLACE, THIS COULD ALLOW FOR TSTM DEVELOPMENT, BUT FOR NOW I ONLY MENTION SHOWERS WITH CB DUE TO THE FRONTAL TIMING AND LOSS OF DAYTIME HEATING. DRIER AIR RETURNS LATE TONIGHT WITH A NW FLOW DEVELOPING. AREAS THAT GET RAIN OVERNIGHT COULD SEE SOME LIGHT FOG EARLY IN THE MORNING. FOR NOW, I ONLY WILL MENTION THE VSBY RESTRICTIONS AS MVFR AT RDG/ABE AND LEAVE OTHER AREAS VFR SINCE IT WOULD CLEAR OUT LATER FARTHER SOUTH. ON SATURDAY...DAYTIME HEATING SHOULD ALLOW GOOD MIXING DURING THE DAY AND GUSTY NW WINDS OF 20 KTS SHOULD DEVELOP IN THE AFTN. VFR CONDITIONS ARE FORECAST. AN ISOLATED TSTM COULD DEVELOP IN THE AFTERNOON BUT MOST AREAS SHOULD MISS THEM. OUTLOOK... THERE IS THE THREAT FOR SCATTERED SHOWERS AND TSTMS FROM SUNDAY THROUGH THE EARLY PART OF THE WEEK WITH THE BEST CHC DURING THE AFTN OR EVENING HRS. && .MARINE... A COLD FRONT WILL MOVE THROUGH FROM THE NORTHWEST TONIGHT. SCATTERED SHOWERS AND TSTMS ARE POSSIBLE THIS EVENING WELL AHEAD OF THE FRONT AND THEN A SECOND ROUND OF SHOWERS IS POSSIBLE DURING THE MIDDLE OF THE NIGHT WITH THE ACTUAL COLD FRONTAL PASSAGE. ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH EARLY MONDAY. EVEN WITH THE TWO COLD FRONTS IN THE FORECAST, WE ARE EXPECTING CONDITIONS TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH WEDNESDAY. THE ONLY EXCEPTION IS THE POSSIBILITY OF STRONG WIND GUSTS WITH THIS EVENINGS THUNDERSTORMS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS.../ NEAR TERM.../ SHORT TERM.../ LONG TERM.../ AVIATION...STAUBER MARINE...STAUBER
Hazardous weather outlook, Jun 26, 3:00 PM EDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 300 PM EDT FRI JUN 26 2009 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-271900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 300 PM EDT FRI JUN 26 2009 ...SEVERE THUNDERSTORM WATCH 517 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-271900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 300 PM EDT FRI JUN 26 2009 ...SEVERE THUNDERSTORM WATCH 517 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 26, 4:07 PM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL ALBRIGHTSVILLE 41.01N 75.60W
06/26/2009 E0.25 INCH CARBON PA TRAINED SPOTTER
PEA SIZE HAIL
0320 PM HAIL BLAKESLEE 41.09N 75.59W
06/26/2009 E0.50 INCH MONROE PA TRAINED SPOTTER
PEA TO DIME SIZE HAIL
0345 PM HAIL REEDERS 41.02N 75.34W
06/26/2009 E0.50 INCH MONROE PA TRAINED SPOTTER
DIME SIZE HAIL IN JACKSON TWP
0346 PM HAIL SCOTRUN 41.07N 75.32W
06/26/2009 E0.50 INCH MONROE PA TRAINED SPOTTER
DIME SIZE HAIL COVERED GROUND
&&
ROBERTSONLocal storm report, Jun 26, 5:21 PM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
521 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST 1 ESE HIGH POINT 41.31N 74.65W
06/26/2009 M68.00 MPH SUSSEX NJ MESONET
68 MPH WIND MEASURED IN WANTAGE TWP.
0456 PM TSTM WND GST HIGH POINT 41.32N 74.66W
06/26/2009 M68.00 MPH SUSSEX NJ MESONET
68 MPH WIND GUST AT HIGH POINT.
&&
ROBERTSONSpecial weather statement, Jun 26, 6:34 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 634 PM EDT FRI JUN 26 2009 NJZ012>014-262330- EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ- 634 PM EDT FRI JUN 26 2009 ...A STRONG THUNDERSTORM WILL AFFECT MIDDLESEX AND MONMOUTH COUNTIES... AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES SOUTH OF PERTH AMBOY...MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR CLIFFWOOD BEACH...KEYPORT AROUND 645 PM...LEONARDO...PORT MONMOUTH AROUND 700 PM...RUMSON AND OCEANPORT AROUND 715 PM. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. SZATKOWSKI
Local storm report, Jun 26, 7:21 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
721 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM LIGHTNING LEHIGHTON 40.83N 75.72W
06/26/2009 CARBON PA EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING. A POLE WAS ALSO KNOCKED DOWN
BY LIGHTNING
0545 PM TSTM WND DMG 9 ESE READING 40.29N 75.76W
06/26/2009 BERKS PA TRAINED SPOTTER
80 FT TREE BLOWN DOWN ONTO HOUSE WITH NUMEROUS TREES DOWN
ON RT 62 AND A VEHICKLE BLOWN OFF ROAD IN AMITY TWP.
0545 PM HAIL 10 NE READING 40.45N 75.82W
06/26/2009 E0.88 INCH BERKS PA TRAINED SPOTTER
NICKEL SIZE HAIL IN FLEETWOOD
0557 PM TSTM WND DMG 4 S GREAT MEADOWS-VIENN 40.81N 74.90W
06/26/2009 WARREN NJ EMERGENCY MNGR
WIRES DOWN IN MANSFIELD TWP.
0616 PM HAIL 9 S GERYVILLE 40.28N 75.46W
06/26/2009 E1.00 INCH MONTGOMERY PA TRAINED SPOTTER
QUARTER SIZE HAIL IN UPPER POTTSGROVE TWP.
0625 PM TSTM WND DMG 2 NE CEDARVILLE 40.25N 75.64W
06/26/2009 MONTGOMERY PA TRAINED SPOTTER
TREE DOWN IN POTTSTOWN
0630 PM TSTM WND DMG 10 NE NEW BRUNSWICK 40.56N 74.29W
06/26/2009 MIDDLESEX NJ TRAINED SPOTTER
NUMEROUS TREES DOWN THROUGHOUT THE NORTHERN HALF OF THE
COUNTY, ESPECIALLY A LINE FROM WOODBRIDGE TO OLD BRIDGE.
0638 PM HAIL 7 N VALLEY FORGE 40.20N 75.48W
06/26/2009 E0.88 INCH MONTGOMERY PA TRAINED SPOTTER
NICKELS SIZE HAIL IN TRAPPE TWP.
0639 PM HAIL 5 ENE CEDARVILLE 40.25N 75.59W
06/26/2009 E0.75 INCH MONTGOMERY PA TRAINED SPOTTER
PENNY SIZE HAIL IN SANATOGA.
0657 PM HAIL 9 SW FRICKS 40.20N 75.35W
06/26/2009 E0.88 INCH MONTGOMERY PA TRAINED SPOTTER
NICKEL SIZE HAIL IN WORCESTER TWP.
0706 PM HAIL 7 E PUGHTOWN 40.18N 75.54W
06/26/2009 E0.88 INCH MONTGOMERY PA TRAINED SPOTTER
NICKEL SIZE HAIL IN ROYERSFORD.
&&
ROBERTSONLocal storm report, Jun 26, 7:44 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
744 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM LIGHTNING LEHIGHTON 40.83N 75.72W
06/26/2009 CARBON PA EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING. A POLE WAS ALSO KNOCKED DOWN
BY LIGHTNING
0545 PM HAIL 10 NE READING 40.45N 75.82W
06/26/2009 E0.88 INCH BERKS PA TRAINED SPOTTER
NICKEL SIZE HAIL IN FLEETWOOD
0557 PM TSTM WND DMG 4 S GREAT MEADOWS-VIENN 40.81N 74.90W
06/26/2009 WARREN NJ EMERGENCY MNGR
WIRES DOWN IN MANSFIELD TWP.
0616 PM HAIL 9 S GERYVILLE 40.28N 75.46W
06/26/2009 E1.00 INCH MONTGOMERY PA TRAINED SPOTTER
QUARTER SIZE HAIL IN UPPER POTTSGROVE TWP.
0620 PM TSTM WND DMG 9 ESE READING 40.29N 75.76W
06/26/2009 BERKS PA TRAINED SPOTTER
80 FT TREE BLOWN DOWN ONTO HOUSE WITH NUMEROUS TREES AND
WIRES DOWN AND A VEHICLE BLOWN OFF ROAD IN AMITY TWP.
0625 PM TSTM WND DMG 2 NE CEDARVILLE 40.25N 75.64W
06/26/2009 MONTGOMERY PA TRAINED SPOTTER
TREE DOWN IN POTTSTOWN
0630 PM TSTM WND DMG 10 NE NEW BRUNSWICK 40.56N 74.29W
06/26/2009 MIDDLESEX NJ TRAINED SPOTTER
NUMEROUS TREES DOWN THROUGHOUT THE NORTHERN HALF OF THE
COUNTY, ESPECIALLY A LINE FROM WOODBRIDGE TO OLD BRIDGE.
0638 PM HAIL 7 N VALLEY FORGE 40.20N 75.48W
06/26/2009 E0.88 INCH MONTGOMERY PA TRAINED SPOTTER
NICKELS SIZE HAIL IN TRAPPE TWP.
0639 PM HAIL 5 ENE CEDARVILLE 40.25N 75.59W
06/26/2009 E0.75 INCH MONTGOMERY PA TRAINED SPOTTER
PENNY SIZE HAIL IN SANATOGA.
0657 PM HAIL 9 SW FRICKS 40.20N 75.35W
06/26/2009 E0.88 INCH MONTGOMERY PA TRAINED SPOTTER
NICKEL SIZE HAIL IN WORCESTER TWP.
0706 PM HAIL 7 E PUGHTOWN 40.18N 75.54W
06/26/2009 E1.00 INCH MONTGOMERY PA TRAINED SPOTTER
QUARTER SIZE HAIL IN ROYERSFORD.
&&
ROBERTSONSpecial weather statement, Jun 26, 8:48 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 848 PM EDT FRI JUN 26 2009 MDZ015-019-270145- QUEEN ANNES MD-TALBOT MD- 848 PM EDT FRI JUN 26 2009 ...A STRONG THUNDERSTORM WILL AFFECT QUEEN ANNES AND TALBOT COUNTIES... AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES NORTHWEST OF EASTON...MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR TALBOT AROUND 900 PM...ST. MICHAELS AROUND 905 PM...COPPERVILLE AROUND 910 PM...EASTON...SKIPTON AROUND 920 PM...EASTON...CORDOVA AROUND 925 PM AND MATTHEWS AROUND 930 PM. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. SZATKOWSKI
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:46 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 89 min |
Nearby
Special Marine Warnings in New Jersey, 2009Every special marine warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.